Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4653
Title: Toda systems and exponents of simple Lie groups
Authors: Costa, Joana M. Nunes da 
Damianou, Pantelis A. 
Issue Date: 2001
Citation: Bulletin des Sciences Mathématiques. 125:1 (2001) 49-69
Abstract: Results on the finite nonperiodic An Toda lattice are extended to the Bogoyavlesky Toda systems of type Bn and Cn. The areas investigated, include master symmetries, recursion operators, higher Poisson brackets and invariants. The results are presented both in Flaschka coordinates (a,b) as well as in the natural (q,p) coordinates. A conjecture which relates the degrees of higher Poisson brackets and the exponents of the corresponding Lie group is verified for these systems.
URI: http://hdl.handle.net/10316/4653
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file0c6a6e7042ba4f50be82df654bb89b4f.pdf112.92 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

294
checked on Sep 16, 2019

Download(s)

67
checked on Sep 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.